Nitroglycerin protocol

Common Questions and Answers about Nitroglycerin protocol

nitrostat

I've used nitroquik for the past 3 months or so and it always stops the pain and gives me relief within minutes. It makes me wonder if nitroglycerin is part of anyone's MS drug protocol? Just wondering a lot these days.....
I was prescribed Nitroglycerin sublingal spray (and calcium channel blocker Diltiazem), I was told that I should use the nitro whenever I get chest pain and to spray once wait 3 minutes if it doesn't work then spray again, if it doesn't work then call the doctor. (protocol was different last week when I was first prescribed tablet form). The problem is, if I use it every time I have pain, I will be taking it at least 13-14 times a day!.
I have right heart failure and pulmonary hypertension, which appears to be primary. Also dx'd with cor pulmonale. I am taking heart failure protocol -- aspirin, ace inhibiter, beta blocker, diuretics, nitroglycerin, imdur, etc., along with oxygen and CPAP at night -- though I do not have significant sleep apnea. I do desat to 80% O2 at night.
Bruce Protocol Duration 2min 32sec Mets 5.2. Max HR 91/min (52% target) Max BP 142/90mmHg Reason for Termination Protocol Stress ECG: Negative Spect Imaging: Radio pharmaceutical injected: 1.0 GBg Tc99-m Sestamibe. No cardiac dilation with stress. Perfusion images at peak stress and rest demonstrate a moderate reversible anterior and anteroapical defect. Gated Images: Normal LV wall motion at rest with an EF of 58%. Normal LV wall motion 30 minutes post stress with an EF of 52%.
which I've questioned - BP 126/79 HR 77 - Start BP 129/87 HR 101 - 20 min BP 137/71 HR 109 Nitroglycerin given By minute #4 after Nitro was given, the patient had a syncopal event with no palpable pulse BP 97/48 HR 78 - supine state Findings: Profound Sinus Bradycardia; Classic symptoms of neurocardiogenic syncope with cardioinhibitory and vasodepressor responses (NCS & OI) My questions are related to why I was dx with NCS when my bp stayed the same during the 20 minutes, but I wasn't
Baseline heart rhythm and vital signs were evaluated. The patient was premedicated with nitroglycerin and EKG monitoring used. An intravenous line was established and rapid bolus iodinated contrast was administered while CT images were obtained. No complications were encountered. Three dimensional reconstructions of the CT images were performed and post-processing and analysis was done for definition of coronary stenosis.
My advice to you is to get a prescription for fast acting nitroglycerin just in case you have a heart attack. You can get a spray or pill form. This medicine is a vasodilator which immediately opens or expands your coronary arteries thereby supplying more blood to your heart muscle. You already have a need and reason for the prescription for the nitro. I would take it easy until I got to the bottom of this chest pain. Go slow and steady and do not wear yourself out each day from work.
I too wonder why she was in the minitran that is nitroglycerin. It is possible that the resuscitation efforts were made too long after she had passed. Paramedics have a protocol they follow for each scenario they enter and are in constant contact with their medical director (Dr.).
Yes, I am referring to the possible complications if there is a serious deficit of blood flow to the heart's right side from the stenosis of the RCA. I believe the report indicates there is a narrowing of the RCA at the location cited. It is plausible the stenosis is 50 to 75% of the normal size....occlusions from plaque can often block and easily have that degree of blockage without any symptoms, and the usual protocol with a lesion greater than 70% is a stent if there is chest pain, etc.
I have right heart failure and pulmonary hypertension, which appears to be primary. Also dx'd with cor pulmonale. I am taking heart failure protocol -- aspirin, ace inhibiter, beta blocker, diuretics, nitroglycerin, imdur, etc., along with oxygen and CPAP at night -- though I do not have significant sleep apnea. I do desat to 80% O2 at night.
My pain was getting worse so they gave me nitroglycerin. I was still in pain. They gave me 2 more doses of nitroglycerin.This lasted for about 2 hours.Finally the pain was almost gone.A nurse came in and said she was giving me some pain medicine in my IV. I asked her what she was giving me and she said morphine !!! I had to stop her !!!! I told her I had a bad reaction to morphine !!!! She obviousely didn't check my chart.
some just sweep that dx and testing under the rug for a dx of you're stressed or it's anxiety the ttt is really easy - you lay on a bed, they strap you in and then tilt the table up - depending on your doctor's normal protocol; some dr's do a full tilt up and some only like a 90degree like my dr - they keep track of your hr/bp and then after about 20 min if you haven't fainted they may give you a dose of nitroglycerin to see how your body reacts; if you faint they put you back down quick and p
Unfortunately the recovery drug just didn't work therefore the confirmation of cardiac microvascular dysfunction. Emory, Mayo and U-FL,all researchers working on the same NIH study protocol for this dysfunction had not seen a case so severe. Needless to say a rough few days at Emory until they got my meds correct..............loads of IV nitro.
8/26/2009 Tilt table test BP 126/79 HR 77 - Start BP 129/87 HR 101 - 20 min BP 137/71 HR 109 Nitroglycerin given By minute #4 after Nitro was given, the patient had a syncopal event with no palpable pulse BP 97/48 HR 78 - supine state Findings: Profound Sinus Bradycardia; Classic symptoms of neurocardiogenic syncope with cardioinhibitory and vasodepressor responses (NCS & OI) 8/26/2009 RF Ablation Part #1 http://www.medhelp.org/user_photos/show/206123?
Esophageal spasms can be treated via anti-spasm meds or if those fail to help, the use of specific calcium-channel blockers or nitroglycerin. It may or may not work, but also understand that these meds have side-effects, too. As far as the eosiniphilic esophagitis, you need to consider taking a very close look at trying to find out what specific foods may be causing the problem. It's very possible that some of your other symptoms may stem from the presence of this problem.
I had one person to suggest maybe to have it done without the IV fluids (nitroglycerin or whatever they use) and just see if they can find anything that way. I am also sleep deprived. I haven't been sleeping at all, and I know that lack of sleep can cause many weird things to your body.
He gave me a script for nitroglycerin 0.4g pills (25 of them) and lorazepam 1mg 10 of them. That was about two months ago. I was told to then make an appointment for a stress test with ultrasound cardio. So I got rid of the two mushrooms in the apartment since they had spores spewing everywhere. They did make really pretty prints, but I threw those out also. And I wonder if there is some link there. I do have allergies and from what we read it could take a month for poisons to kill you.
I suggest light exercise for a while if it causes chest pain. Also, don't you have fast acting nitroglycerin? This is a must for all with CAD. It can prevent an mi! If it stops the chest pain, it is also a good sign that shows you are experiencing angina. I think that you may be experiencing "referred pain" from either your left main or aorta. Arteries do not experience pain, but the heart muscle that they are "grooved into" surely can.
MedHelp Health Answers